MathSciNet Relay Station
MathSciNet bibliographic data
MR520733 (58 #25090) 68A10
Brent, R. P.; Kung, H. T. Fast algorithms for manipulating formal power series. J. Assoc. Comput. Mach. 25 (1978), no. 4, 581–595.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement